I am 27 and had to get on disability. Its hard. I have dreams of being a wife, mom, nurse, actually being a contributer to society, and at first it killed me. BUt i have had to find ways to do things, and have dreams and things, just a little different. I completly understand your frustration, and thinking that by God I just want to home. BUt he has us here for some reason, we may never know till we see him again, but we are here and we have to make the "best" of it. Please read the post I just posted on your last post.
You don't have to be confined to this world of pain and suffering we get stuck in forever. It can get better. It does, and no it is in NO WAY easy. No, a pill isn't going to just FIX it all and make it go away. It takes work, and a lot of it, but we can find JOY again. I am not always happy, that is situational, but I have had to learn to find JOY. It has taken years, and tears, and it is still a fight, but I am fighting.
You can too! You are so much stronger than you may think. Just look at all you have overcome with your illnesses, etc. You have proof that it is real, real pain, your not crazy, life just stinks sometimes. But we can do this.
I don't know what you believe in as your Higher Power, but my GOD is the only thing that has given me the strength to get through all this. Find your truth, your Higher power, and also dig deep deep down within and find your inner strength!! ITs there, i promise. Sometimes we have to do a lot of digging to find it, but it is there.
I really encourage you to be real with your doctors, seek help, and try and relax as much as you can. Take comfort in knowing your about to see someone. take in ONE MINUTE at a time, breath by breath, we can do this.
Find one good thing to be thankful for, just one thing and let that get you through that moment, or this day.
YOU ARE STRONG!!
27 years old
Dx's: Depression/anxiety, Non-Epileptic Seizures, Migraines, repeat joint dislocations, suppressed immune system
14 Major surgeries
Meds: Cymbalta, Vyvanse, Valium, Trazadone, Ambien, Loratab